# SDR DALA1101169855

- Difficulty date: January 6, 2011
- Submitted: January 10, 2011
- Operation: Air carrier
- Aircraft: N764NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47717
- Aircraft time: 77,185 hours, 77,042 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Fs 218 Rbl 55
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FS 218 RBL 55 FLOORBEAM END IS BROKEN APPROX 11 INCHES. CUT OUT DAMAGE OF FLOORBEAM UPPER CAP.  NDT CHECK NO CRACKS IAW SPM 09-00-06.  FABRICATED ANGLE   AND FILLER IAW SRM 53-05, FIG 79A.  TREATED AND PRIMED IAW SRM 51-10-3.  INSTALLED REPAIR PARTS IAW SRM 51-30-5.  REQUIRED INSP COMPLETED BY Q-969 280012.
